# SDR CA110804003

- Difficulty date: August 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 57,097 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: C3FS5152
- Condition: Departed
- Location: Rt Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF AT 300 AGL THE RT CABIN EMERGENCY DOOR OUTER WINDOW (PN C3FS515-2) FELL OUT. THE ACFT RETURNED TO THE AIRFIELD WITHOUT FURTHER INCIDENT, A NEW WINDOW WAS INSTALLED.  THE WINDOW WAS RETRIEVED BY GROUND CONTROL APPROX 6000 DOWN THE RUNWAY, THE WINDOW WAS IN PIECES BUT NO WEATHER STRIP OR FILLER STRIP WAS RECOVERED.  THERE IS NO EXPLANATION AT THIS TIME AS TO WHY THIS WINDOW FELL OUT.
